Jack Arbunich

Department of Mathematics, Statistics, and Computer Science
University of Illinois at Chicago
851 South Morgan Street
Chicago IL 60607

Office: SEO 518
Email: jarbun2 [at] uic [dot] edu
MSLC Hours:


Publications and Preprints

[4.]Stability and instability properties of rotating Bose-Einstein condensates.
With I. Nenciu and C. Sparber. Lett. Math. Phys. (2019) (RotStab)

[3.]On a class of derivative nonlinear Schrödinger equations in two spatial dimensions.
With C. Klein and C. Sparber. To appear in ESAIM Math. Model. Numer. Anal. (NumDNLS)

[2.]Regularizing nonlinear Schrödinger equations through partial off-axis variations.
With P. Antonelli and C. Sparber. SIAM J. Math. Anal. 51 (2019), no. 1, pp. 110-130. (OffAxis)

[1.]Rigorous derivation of nonlinear Dirac equations for wave propagation in honeycomb structures.
With C. Sparber. J. Math. Phys. 59 (2018), no. 1, 011509, 19 pp. (NLDirac)

Multiscale Analysis and Applications Minischool

Here are the notes from the two hour talk.